Rights accessRestricted access - publisher's policy
We prove a radial symmetry result for bounded nonnegative solutions to the p-Laplacian semilinear equation −Δpu=f(u) posed in a ball of Rn and involving discontinuous nonlinearities f. When p=2 we obtain a new result which holds in every dimension n for certain positive discontinuous f. When p⩾n we prove radial symmetry for every locally bounded nonnegative f. Our approach is an extension of a method of P.L. Lions for the case p=n=2. It leads to radial symmetry combining the isoperimetric inequality and the Pohozaev identity.
CitationSerra, J. Radial symmetry of solutions to diffusion equations with discontinuous nonlinearities. "Journal of differential equations", 15 Febrer 2013, vol. 254, núm. 4, p. 1893-1902.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: firstname.lastname@example.org